Dr. Madhu Ram

Department of Mathematics

University of Jammu, Jammu & Kashmir, India



Ph.D., University of Jammu, India

Publications (Selected)

  1. Madhu Ram, Corrigendum to "\beta-Menger and \beta-Hurewicz spaces", accepted to appear online in Hacettepe Journal of Mathematics and Statistics.
  2. Madhu Ram, Errata: \omega b-Topological Vector Spaces, accepted to appear online in Sahand Communications in Mathematical Analysis.
  3. Madhu Ram, Corrigendum to "On fixed point results for a class of generalized mean nonexpansive mappings", Methods of Functional Analysis and Topology, 27 (2) (2021), 198-198.
  4. Madhu Ram, An analogy of Hahn-Banach separation theorem for nearly topological linear spaces, Ural Mathematical Journal, 7 (1) (2021), 81-86.
  5. Madhu Ram, Addendum to "\alpha-Topological Vector Spaces"[Hacet. J. Math. Stat. 47 (5), 1102-1107, 2018], Hacettepe Journal of Mathematics and Statistics, 50 (4) (2021), 1170-1171.
  6. Madhu Ram, S. K. Elagan, Continuity of some mappings on a group via semi-regular topology, Journal of Linear and Topological Algebra, 10 (03) (2021), 179-185.
  7. Madhu Ram, S. K. Elagan, Comment on strongly preirresolute topological vector spaces, Advances in the Theory of Nonlinear Analysis and its Applications, 5 (2) (2021), 229-231.
  8. Madhu Ram, Some analogues of topological groups, Discussiones Mathematicae-General Algebra and Applications, 41 (2021), 171-181.
  9. Madhu Ram, A note on \alpha-irresolute topological rings, Ratio Mathematica, 38 (2020), 377-383.
  10. Shallu Sharma, Madhu Ram, Sahil Billawria and Tsering Landol, On semi-topological rings, Malaya Journal of Matematik, 7 (4) (2019), 808-812.
  11. Madhu Ram, On almost topological groups, Mathematica Moravica, 23 (1) (2019), 97-106.
  12. Shallu Sharma and Madhu Ram, On \beta-topological vector spaces, Journal of Linear and Topological Algebra, 8 (1) (2019), 63-70.

Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.